Alert archive / Wisconsin / River Flood Warnings in 2013
River Flood Warning 19, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Mar 29, 2013, 8:45 PM CDT for Sheboygan County, Wisconsin. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2013, 8:45 PM CDT (01:45 UTC)
- Expired
- Mar 30, 2013, 7:44 PM CDT
- In force
- 23 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sheboygan River at Sheboygan (SEBW3).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04086000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
405 WGUS43 KMKX 300145 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 845 PM CDT FRI MAR 29 2013 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY && WIC117-301345- /O.NEW.KMKX.FL.W.0019.130330T0145Z-130401T0000Z/ /SEBW3.1.IC.130329T2342Z.130330T0600Z.130331T1200Z.NO/ 845 PM CDT FRI MAR 29 2013 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 8:00 PM FRIDAY THE STAGE WAS 8.1 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN SHEBOYGAN && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE SHEBOYGAN 8.0 6.0 8.08 08 PM 03/29 8.0 7.7 6.2 5.3 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 8.97 05 AM 03/29 0.10 8.10 01 AM 03/30 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (SEBW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 7 PM-1 AM 0.00 SHEBOYGAN: 1 AM-7 AM 0.00 SHEBOYGAN: 7 AM-1 PM 0.00 SHEBOYGAN: 1 PM-7 PM 0.07 $$ HAHN
4 follow-up statements
950 WGUS83 KMKX 300909 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 409 AM CDT SAT MAR 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY && WIC117-302109- /O.EXT.KMKX.FL.W.0019.000000T0000Z-130401T0832Z/ /SEBW3.1.IC.130329T2342Z.130330T1200Z.130331T2032Z.NO/ 409 AM CDT SAT MAR 30 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 3:00 AM SATURDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 9.4 FEET...THIS LEVEL IS THE 20 PERCENT CHANCE FLOOD MEANING THAT THERE IS A 20 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED SHEBOYGAN 8.0 6.0 9.14 03 AM 03/30 8.5 7.7 6.2 5.3 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 9.14 03 AM 03/30 0.24 9.19 07 AM 03/30 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (SEBW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 7 PM-1 AM 0.00 SHEBOYGAN: 1 AM-7 AM 0.00 SHEBOYGAN: 7 AM-1 PM 0.00 SHEBOYGAN: 1 PM-7 PM 0.07
400 WGUS83 KMKX 301459 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 959 AM CDT SAT MAR 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY && WIC117-310259- /O.EXT.KMKX.FL.W.0019.000000T0000Z-130402T2100Z/ /SEBW3.1.IC.130329T2342Z.130330T0930Z.130402T0900Z.NO/ 959 AM CDT SAT MAR 30 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 9:00 AM SATURDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 9.4 FEET...THIS LEVEL IS THE 20 PERCENT CHANCE FLOOD MEANING THAT THERE IS A 20 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED SHEBOYGAN 8.0 6.0 8.85 09 AM 03/30 8.9 9.0 7.8 6.3 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 9.17 04 AM 03/30 0.00 9.00 01 PM 03/31 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 7 AM-1 PM 0.00 SHEBOYGAN: 1 PM-7 PM 0.11 SHEBOYGAN: 7 PM-1 AM 0.14 SHEBOYGAN: 1 AM-7 AM 0.00
271 WGUS83 KMKX 302017 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 PM CDT SAT MAR 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY && WIC117-310817- /O.EXT.KMKX.FL.W.0019.000000T0000Z-130402T1600Z/ /SEBW3.1.IC.130329T2342Z.130330T0930Z.130402T0400Z.NO/ 317 PM CDT SAT MAR 30 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 3:00 PM SATURDAY THE STAGE WAS 7.4 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * ICE JAMMING IS CAUSING STAGE FLUCTUATIONS. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED SHEBOYGAN 8.0 6.0 7.41 03 PM 03/30 8.3 8.6 7.6 6.3 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 9.17 04 AM 03/30 0.11 8.70 01 AM 04/01 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 7 AM-1 PM 0.00 SHEBOYGAN: 1 PM-7 PM 0.11 SHEBOYGAN: 7 PM-1 AM 0.14 SHEBOYGAN: 1 AM-7 AM 0.00
721 WGUS83 KMKX 310044 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 744 PM CDT SAT MAR 30 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY && WIC117-310114- /O.CAN.KMKX.FL.W.0019.000000T0000Z-130402T1600Z/ /SEBW3.1.IC.130329T2342Z.130330T0930Z.130330T1808Z.NO/ 744 PM CDT SAT MAR 30 2013 THE FLOOD WARNING IS CANCELLED FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 6:00 PM SATURDAY THE STAGE WAS 6.8 FEET. * FLOOD STAGE IS 8.0 FEET. * FELL BELOW FLOOD STAGE AT 1:08 PM SATURDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.9 FEET BY MONDAY MORNING. * ICE JAMMING HAS DIMINISHED. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED SHEBOYGAN 8.0 6.0 6.85 06 PM 03/30 6.9 6.6 5.2 4.6 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 9.17 04 AM 03/30 -0.73 7.00 01 AM 04/01 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (SEBW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 7 PM-1 AM 0.14 SHEBOYGAN: 1 AM-7 AM 0.00 SHEBOYGAN: 7 AM-1 PM 0.00 SHEBOYGAN: 1 PM-7 PM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 29, 3:20 PM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Mar 29, 3:20 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT FRI MAR 29 2013 .TONIGHT...FORECAST CONFIDENCE IS MEDIUM TO HIGH. HIGH PRESSURE OVER THE AREA WILL SHIFT TO THE EAST TONIGHT. LIGHT WINDS WILL GRADUALLY SHIFT TO THE SOUTH AS THE HIGH MOVES EAST. CURRENT AREA OF MIDDLE LEVEL CLOUDS TRYING TO MOVE SOUTHEAST TOWARD THE AREA...BUT RUNNING INTO DRY AIR AND DISSIPATING. SHEARED 500MB VORTICITY MAXIMUM SLIDES SOUTHEAST ACROSS THE AREA THIS EVENING...AND MAY BRING SOME OF THESE CLOUDS INTO THE AREA. BETTER SHOT AT MIDDLE LEVEL CLOUDS OVER THE DAKOTAS INTO SOUTHWEST MINNESOTA MOVING IN LATER TONIGHT INTO SATURDAY. TEMPERATURES WILL BE TRICKY...AS SOME CLOUDS WITH GRADUAL WARM AIR ADVECTION AND SLOWLY INCREASING WINDS OCCUR. WENT WITH LOWS IN THE LOWER TO MID 30S ACROSS THE AREA...LOWEST NORTHEAST AND HIGHEST SOUTHWEST. LOWS COULD BE LOWER IF WINDS ARE LIGHTER THAN FORECAST. .SATURDAY AND SATURDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM TO HIGH. SURFACE COLD FRONT SLIDES SOUTHEAST TOWARD THE AREA ON SATURDAY...ALONG WITH 500MB VORTICITY MAXIMUM WITHIN WESTERLY FLOW. NAM/GFS SHOWING DECENT LOW LEVEL FRONTOGENESIS RESPONSE MOVING INTO THE AREA DURING THE AFTERNOON...ALONG WITH DECENT LOW TO MID LEVEL Q VECTOR CONVERGENCE. AREA FORECAST SOUNDINGS SHOWING A SLOW MOISTENING OF THE AIR COLUMN FROM WEST TO EAST ACROSS THE AREA DURING THE AFTERNOON. CONTINUED TO BRING IN HIGH POPS FOR RAIN WEST TO EAST DURING THE AFTERNOON AND EVENING. THE RAIN SHOULD ONLY LAST ABOUT 4 TO 6 HOURS...SO WILL HAVE MOST THE PRECIP OUT OF THE FORECAST AREA BY LATE SATURDAY EVENING. WARM AIR ADVECTION AHEAD OF FRONT WILL BRING MILD HIGHS INTO THE LOWER TO MID 50S IN THE SOUTH 2/3 OF THE AREA...WITH UPPER 40S IN THE FAR NORTH. HIGHS COULD BE WARMER IN THE EAST IF CLOUDS ARE DELAYED. SLIGHT ONSHORE COMPONENT OF WINDS NEAR THE LAKE MAY COOL THINGS DOWN ALONG THE SHORE. .SUNDAY AND SUNDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM. A COLD AIRMASS WILL BLOW INTO THE REGION IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM. A SECONDARY COLD FRONT MARKING THE ARRIVAL OF THIS AIRMASS WILL PASS THROUGH LATER SUNDAY AFTERNOON. WE COULD SEE SOME SUNSHINE DURING THE MORNING...WITH MORE CLOUDS ARRIVING WITH THE FRONT. TEMPS FALL PRETTY HARD...FOR THIS TIME OF YEAR...SUNDAY NIGHT WITH LOWS IN THE LOWER TO MID 20S. .MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE IS HIGH. COLD CANADIAN HIGH PRESSURE WILL SETTLE OVER THE REGION DURING THIS PERIOD. IT WILL BE DRY...BUT CHILLY. WINDS SHIFTING AROUND TO THE SOUTH BY WEDNESDAY WILL ALLOW TEMPS TO MODIFY BY MID WEEK. WE START OUT WITH HIGHS IN THE MID 30S...WARMING INTO THE 40S BY WED. .THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM. STILL LOOKS DRY THROUGH THE REMAINDER OF THE WEEK. BUT THERE IS INCREASING UNCERTAINTY AS THE RIDGE PUSHES OFF TO THE SOUTH. IT MAY ALLOW A FAST MOVING WEAK LOW PRESSURE SYSTEM TO SCOOT THROUGH THE GREAT LAKES. THE AIRMASS WOULD BE QUITE DRY...SO ANY PRECIP WOULD BE VERY LIGHT. && .AVIATION/00Z TAFS/... VFR CONDITIONS EXPECTED TONIGHT AND THROUGH MOST OF SATURDAY ACROSS TAF SITES. HIGH PRESSURE WILL SLIDE EAST OF THE AREA TONIGHT...WITH A COLD FRONT APPROACHING THE AREA FROM THE WEST LATE IN THE AFTERNOON ON SATURDAY. AREA OF MIDDLE LEVEL CLOUDS ERODING AS THEY SHIFT SOUTHEAST OVER FAR WESTERN WISCONSIN AND EASTERN MINNESOTA...SO EXPECT MOSTLY CLEAR SKIES THROUGH THE EARLY EVENING. EASTERLY LAKE BREEZE WILL LINGER AT THE EASTERN TAF SITES INTO THE EARLY EVENING...BEFORE SLOWLY VEERING SOUTH. LIGHT AND VARIABLE WINDS WILL REMAIN AT MADISON INTO THE EVENING...BECOMING SOUTH LATER TONIGHT. SOUTH WINDS WILL BECOME GUSTY AT TIMES BY LATE MORNING AND AFTERNOON ON SATURDAY. MAY SEE GUSTS TO AROUND 20 KNOTS AT TIMES. MIDDLE TO HIGH CLOUDS WILL GRADUALLY MOVE SOUTHEAST INTO THE AREA AS WELL. RAIN WITH MVFR CEILINGS AND VISIBILITIES SHOULD REACH MADISON BY 21Z SATURDAY...AND THE EASTERN SITES BY 00Z SUNDAY. THE RAIN SHOULD LAST THROUGH SATURDAY EVENING...THEN ENDING SOON AFTER MIDNIGHT IN THE EASTERN TAF SITES. WINDS WILL SHIFT WEST NORTHWEST BEHIND THE FRONT SATURDAY NIGHT...BECOMING GUSTY ON SUNDAY. && .MARINE... WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS SUNDAY THROUGH MONDAY...AS A TIGHT PRESSURE GRADIENT BEHIND A DEPARTING COLD FRONT ALLOWS BRISK NORTHWEST WINDS TO DEVELOP. THESE WINDS MAY GUST TO 25 KNOTS AT TIMES DURING THIS PERIOD. THESE WINDS WOULD GENERATE HIGH WAVES TOWARD THE OPEN WATERS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/SATURDAY AND AVIATION/MARINE...WOOD SATURDAY NIGHT THROUGH FRIDAY...DAVIS
Hazardous weather outlook, Mar 29, 3:15 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT FRI MAR 29 2013 WIZ046-047-051-052-056>060-062>072-300830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 315 PM CDT FRI MAR 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-300830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CDT FRI MAR 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS AND WAVES ARE EXPECTED TO REACH SMALL CRAFT ADVISORY LEVELS SUNDAY THROUGH MONDAY NIGHT AS DEEPENING LOW PRESSURE MOVES THROUGH SOUTHERN CANADA. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 8:37 PM CDT | River Flood Watch | MKX | Kenosha | 38 hr |
Nearby
River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.